# SDR QXEA2013102501444

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 25,037 hours, 25,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF SURFACE CORROSION DETECTED ON LONGITUDINAL STRAP BETWEEN STR 31L AND 32L FROM FS X196.0 TO FS X216.0.  REMOVED 5 EA SCREWS TO DISPLACE TRAY FROM FS X196 TO FS X216 REF SRM 51-41-00 TO FOM.  INSTALLED 5 EA SCREWS AT TRAY FROM FS X196 TO FS X216 REF SRM 51-41-00.  REMOVED 17 EA RIVETS FROM INTERNAL STRAP BETWEEN STA FS X196.00 TO FS X216.00, STRG 31L AND 32L, REF SRM 51-42-05. INSTALLED RIVETS 17 EA TO INTERNAL STRAP BETWEEN STA FS X196.00 TO FS X216.00, STRG 31L AND 32L REF SRM 51-42-05.  BLENDED OUT CORROSION ON INTERNAL STRAP BETWEEN FS 196.00 TO FS X216.00 REF SRM 53-00-00, TR 53-019 1 THRU 6A-B.  NDT IAW NDTM 51-00-04, 51-00-06 NO DEFECTS LOWEST REMAINING THICKNESS .051. ORIGINAL THICKNESS 0.050", NDT FOUND NO MATERIAL LOSS, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00. RESTORED FINISH TO INTERNAL SURFACE AREA IAW SRM 51-25-25. RESTORED FINISH TO EXTERIOR SURFACE IAW SRM 51-25-05.
